# SDR DALA2022052703717

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 56,611 hours, 24,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 OOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 3L / KNUCKLE KNOCKER STICKS IN DOWN POSITION WHEN DOOR IS ARMED. CORRECTIVE ACTION: RE-SECURED 3L DOOR LINING. OPS CKS NML. REF B757 AMM 52-11. (2249972)
